MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; MTS,LEFT HEART,KIT,VIDANT MED CTR

MEDLINE INDUSTRIES, LP MEDLINE; MTS,LEFT HEART,KIT,VIDANT MED CTR
Catalog Number 601604710
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "control syringe backing off of the manifold during procedures." due to this, "threw away the manifold, replaced it with another one off the shelf ".
 
Additional Manufacturer Narrative
It was reported that "control syringe backing off of the manifold during procedures." due to this, "threw away the manifold, replaced it with another one off the shelf ".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Updated h6, h7.
 
Additional Manufacturer Narrative
It was reported that "this is a serious safety concern for air leak with these coming lose or off during transeptal procedures in the left atrium".

Brand Name
MEDLINE
Common Device Name
MTS,LEFT HEART,KIT,VIDANT MED CTR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093-2753
MDR Report Key24526802
Report Number3015910259-2026-00074
Device Sequence Number18252621
Product Code OEZ
UDI-Device Identifier10193489071795
UDI-Public10193489071795
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Remedial Action Other,Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number601604710
Device Lot Number0000183286
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/16/2026
Not provided
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/24/2026
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown